Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A self-dual septimic possessing seven of each kind of the simple singularities, and autopolar by seven rectangular hyperbolas and a circle


Author: D. C. Duncan
Journal: Bull. Amer. Math. Soc. 39 (1933), 589-592
DOI: https://doi.org/10.1090/S0002-9904-1933-05686-0
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 809--813
Errata: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 824--824
MathSciNet review: 1562681
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05686-0

American Mathematical Society